# SDR USAA20090331EM018

- Difficulty date: March 29, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1348
- Condition: Inoperative
- Location: Le Slat
- Part time: 2,514 hours, 2,114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1907 - PHL-DFW - THE FLIGHT CREW RECEIVED A SLAT FAIL EICAS MESSAGE EN ROUTE TO DFW.  THE FLIGHT DIVERTED TO PIT FOR MAINTENANCE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED THE LEFT SLAT 2/3 SKEW SENSOR.
